sexologist-icon
Heavy bleeding after taking crisanta
Hello Doctor, I am 43 years old .These years I was not using any contraceptive since my husband was staying abroad..From this month I have joined him and started to use crisanta from the first day of my periods..since then I am bleeding heavy ..regularly my periods was for only 3days but now it's almost 10 says my bleeding is not subsiding... I have stopped crisanta from day 5 but still no sign of any improvement. .pls help
759 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, its better if u visit Gynac n fellow the advice. U can consult me online if u have any further doubts.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.